MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD AFFIRM¿ VPIII MICROBIAL IDENTIFICATION TEST; DNA PROBE, YEAST

BECTON, DICKINSON & CO. (SPARKS) BD AFFIRM¿ VPIII MICROBIAL IDENTIFICATION TEST; DNA PROBE, YEAST
Model Number 446252
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter addr 1: (b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Medical device lot #:2077353, medical device expiration date: 2022-12-14, and device manufacture date: 2022-03-18.Medical device lot #:2090679, medical device expiration date: 2023-01-24, and device manufacture date: 2022-03-31.Medical device lot #:2129244, medical device expiration date: 2023-03-21, and device manufacture date: 2022-05-09.Medical device lot #:2108240, medical device expiration date: 2023-03-14, and device manufacture date: 2022-04-18.Medical device lot #:2151435, medical device expiration date: 2023-04-11, and device manufacture date: 2022-05-31.Medical device lot #:2175675, medical device expiration date: 2023-05-17, and device manufacture date: 2022-06-10.Medical device lot #:2161623, medical device expiration date: 2023-05-10, and device manufacture date: 2022-06-10.
 
Event or Problem Description
It was reported that while using bd affirm¿ vpiii microbial identification test that there was fasle positives.It was reported that 7 lots were involved.The following information was provided by the initial reporter: affirm 446252 - kit affirm vpiii clinical positive rate increase for trichomonas assay.
 
Event or Problem Description
It was reported that while using bd affirm¿ vpiii microbial identification test that there was fasle positives.It was reported that 7 lots were involved.See h.10.The following information was provided by the initial reporter: affirm 446252 - kit affirm vpiii clinical positive rate increase for trichomonas assay.
 
Additional Manufacturer Narrative
Quality initiated an investigation on trichomonas positive increase customer claim on material 446252, batches 2151435, 2175675, 2108240, 2129244, 2161623.Functional test showed satisfactory results when retention samples were tested.Visual inspection was performed to the retention with satisfactory results.No returned goods sample was available.Batch history record review was performed to the finished product with satisfactory results.In process and qc testing were within specifications.Complaint unconfirmed.H3 other text : see h.10.

Brand Name
BD AFFIRM¿ VPIII MICROBIAL IDENTIFICATION TEST
Common Device Name
DNA PROBE, YEAST
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16073602
Report Number1119779-2022-01556
Device Sequence Number20391947
Product Code MLA
UDI-Device Identifier00382904462529
UDI-Public00382904462529
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K931374
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/10/2023
Device Model Number446252
Device Catalogue Number446252
Device Lot Number2161623
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2022
Supplement Date Received by Manufacturer03/09/2023
Initial Report FDA Received Date12/29/2022
Supplement Report FDA Received Date04/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown